RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 1, Pages 21–22 (Mi dan26435)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A general formulation of the best approximation problem

E. G. Gol'shtein


Full text: PDF file (304 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 22.12.1961

Citation: E. G. Gol'shtein, “A general formulation of the best approximation problem”, Dokl. Akad. Nauk SSSR, 144:1 (1962), 21–22

Citation in format AMSBIB
\Bibitem{Gol62}
\by E.~G.~Gol'shtein
\paper A general formulation of the best approximation problem
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 1
\pages 21--22
\mathnet{http://mi.mathnet.ru/dan26435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0138920}
\zmath{https://zbmath.org/?q=an:0197.09504}


Linking options:
  • http://mi.mathnet.ru/eng/dan26435
  • http://mi.mathnet.ru/eng/dan/v144/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Levin, “Application of E. Helly's theorem to convex programming, problems of best approximation and related questions”, Math. USSR-Sb., 8:2 (1969), 235–247  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:19
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019